# SDR AU960844

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C512
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 9691001061
- Condition: Cracked
- Location: Engine Mounting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MOUNT STRUCTURE CRACKED IN FOUR PLACES - FOUND DURING NDT INSPECTION IAW AD/B55/74
